MathSciNet Relay Station
MathSciNet bibliographic data
MR174649 (30 #4849) 20.95
Austin, A. K. A note on models of identities. Proc. Amer. Math. Soc. 16 1965 522–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement